# SDR E81RJT22870

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: General aviation
- Aircraft: N322BJ
- Make and model: Raythn 390
- Aircraft serial: RB93
- Aircraft time: 970 hours, 747 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3903814020018
- Part serial: G0269
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FLAP SYS FAIL INDICATION ON APPROACH.  FOUND RT WING NR 3 FLAP ACTUATOR TO BE EXTENDED IN EXCESS OF 0.5 INCHES TOO FAR IN ALL FLAP POSITIONS. REPLACED THE NR 3 RT FLAP ACTUATOR WITH A REPAIRED ACTUATOR AND RIGGED THE FLAP SYS AS REQUIRED, OPERATIONAL TESTS NORMAL. FAILED ACTUATOR REPAIRED BY MFG FACILITY 4/10/2008.  RECOMMEND AIRFRAME AND ACTUATOR MFG INVESTIGATE COMPONENT CLOSELY AT TEAR-DOWN TO SEE IF CAUSED BY A REPAIR FACILITY Q/C ISSUE (REF SB 27-3647) OR IF A REOCCURING DESIGN PROBLEM.
